Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    5
  • views
    1924

Red Marks :(


andrewbleah

544 views

As some of you know , I've experienced a nasty inital break out from accutane...now I only have 2-3 small nodules , that begin said my acne is 85% gone, my concern is the RED MARKS, they look horibble x.x ,as my inital breakout was really bad , that means it leaves bad stuff behind , I know there is nothing much I can do while on accutane but how much times does it take to fade on accutane?:(

2 Comments


Recommended Comments

I still have marks from IB which happened on the 2nd month of being on accutane. I now finished my 6th month and marks are still there but they are fading away.....very slowly but they do fade:) In fact, my red marks which happened before I started accutane are more prominent than the ones I got from IB while on tane.

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×